# SDR DALA2021121507766

- Difficulty date: December 13, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,822 hours, 8,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 FROM NR 2 CONTINUATION FORM ITEM 2 WORKING AB WO 7074464 CARD 003 BDT INSPECTION. CORRECTIVE ACTION: PERFORMED HFEC INSPECTION OF STRINGER P 26 PER AB WO 7074464 CARD 003 AND AB NTM 51-10-08. NO DEFECTS NOTED. PERFORMED ROTO PROBE TEST INSPECTION ON ALL OPEN HOLES OF REMAINING STRINGER P 26 PER AB WO 7074464 CARD 003 AND DRAWING PROVIDED WITH WORK CARD PER AB NTM 51-10-01. FOUND ONE LOWER HOLE 8 HOLES FORWARD OF FR 24 EXTREMELY NOISY. UNABLE TO DETERMINE SERVICEABILITY. SEE NR 5 FOR DISCREPANT HOLE. NO OTHER DEFECTSNOTED ON P 26. (2050767)
